# SDR AUS20010919

- Difficulty date: July 31, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8974007
- Condition: Unserviceable
- Location: Engine Fuel Pump
- Part time: 9,592 cycles
- Component: Engine Fuel Pump, Garrtt, TPE33112UA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP HOUSING CRACKED IN AREA OF CONCENTRIC SHAFTSUPPORT.
